# SDR 211003003

- Difficulty date: June 12, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N191AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53191
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HANDLE CUT OUT IS CRACKED AND DEFORMED.  INSTALLED REPAIR SCUFF PLATE IAW SRM.
